# SDR V0XD20230218003

- Difficulty date: February 10, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL PLATE SPLICE FOUND CRACK LH SIDE FR16. CORRECTIVE ACTION IS TO REPLACE WITH NEW SPLICE IAW EMB 135/145 SRM 51-40-02. AVMAX WO 81031 WC 2435.
